# SDR 07FDEA01226

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 31,065 hours, 24,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT STRINGER 50L HAS CORROSION BETWEEN FR 38.1 TO FR 39.  REMOVED ANGLE REINFORCING IAW SRM 51-40-21.  UPON FURTHER INVESTIGATION FOUND STRINGER HAS NO CORROSION FOUND.  REINFORCING ANGLE HAD CORROSION FOUND, TO BE OUT OF LIMITS.  FABRICATED NEW ANGLE REINFORCING P/N 60-19193/18, BATCH #96481 IAW SRM 53-14-14.  REMOVED 2 SHEAR TIE, PLATE AND ANGLE BRACKET IAW SRM 51-40-21.  LOCATED AND DRILLED IAW SRM 51-40-44.  TREATED AND PRIMED IAW SRM 51-21-10.  INSTALLED ANGLE REINFORCING IAW SRM 51-40-21.  INSTALLED ANGLE BRACKETS, 2 SHEAR TIE AND 1 PLATE IAW SRM 51-40-21.
